Alert archive / Colorado / Severe Thunderstorm Warnings in 2025

Severe Thunderstorm Warning 72, NWS Pueblo, CO

June 5, 2025Baca County, Colorado

NWS Pueblo, CO issued this severe thunderstorm warning at Jun 5, 2025, 8:29 PM MDT for Baca County, Colorado. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 5, 2025, 8:29 PM MDT (02:29 UTC)
Expired
Jun 5, 2025, 9:15 PM MDT
In force
46 min
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Tornado
Possible
Damage threat
Considerable
Hail
1.75 in
Wind
70.0 mph

County Baca County, CO

The radar

The Pueblo radar (KPUX), 212 km from the middle of the area, began a volume at 02:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 5, 8:01 PM MDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Dodge City, (KDDC), launched 00:00Z, 2.5 hours before the alert went out and 227 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 00:00Z on 2025-06-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 561 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 00:00Z on 2025-06-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 105 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
561 J/kg
Mixed-layer CIN
-156 J/kg
Mixed-layer LCL
889 m above ground
0-6 km bulk shear
72 kt
0-1 km storm-relative helicity
105 m²/s²
0-3 km storm-relative helicity
144 m²/s²
Significant tornado parameter
0.1
Supercell composite
1.2

Open this sounding in Storm Lab

The text

As transmitted.

637 
WUUS55 KPUB 060229
SVRPUB
COC009-060315-
/O.NEW.KPUB.SV.W.0072.250606T0229Z-250606T0315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pueblo CO
829 PM MDT Thu Jun 5 2025

The National Weather Service in Pueblo has issued a

* Severe Thunderstorm Warning for...
  Southeastern Baca County in southeastern Colorado...

* Until 915 PM MDT.

* At 829 PM MDT, a severe thunderstorm was located near Vilas, or 13
  miles southeast of Springfield, moving east at 50 mph.

  HAZARD...Golf ball size hail and 70 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...People and animals outdoors will be injured. Expect hail 
           damage to roofs, siding, windows, and vehicles. Expect 
           considerable tree damage. Wind damage is also likely to 
           mobile homes, roofs, and outbuildings.

* Locations impacted include...
  Springfield, Walsh, Vilas, and Stonington.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3708 10257 3749 10262 3733 10204 3702 10204
TIME...MOT...LOC 0229Z 287DEG 42KT 3729 10243 

TORNADO...POSSIBLE
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH

$$

MG
2 follow-up statements
255 
WWUS55 KPUB 060249
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
849 PM MDT Thu Jun 5 2025

COC009-060315-
/O.CON.KPUB.SV.W.0072.000000T0000Z-250606T0315Z/
Baca CO-
849 PM MDT Thu Jun 5 2025

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM MDT
FOR SOUTHEASTERN BACA COUNTY...

At 849 PM MDT, a severe thunderstorm was located near Stonington, or
18 miles southwest of The Saunders Elevator, moving east at 50 mph.

HAZARD...Two inch hail and 70 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect 
         considerable tree damage. Wind damage is also likely to 
         mobile homes, roofs, and outbuildings.

Locations impacted include...
Walsh and Stonington.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3716 10246 3743 10240 3733 10204 3702 10204
TIME...MOT...LOC 0249Z 287DEG 42KT 3723 10217 

TORNADO...POSSIBLE
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...2.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH

$$

MG
840 
WWUS55 KPUB 060303
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
903 PM MDT Thu Jun 5 2025

COC009-060315-
/O.CON.KPUB.SV.W.0072.000000T0000Z-250606T0315Z/
Baca CO-
903 PM MDT Thu Jun 5 2025

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM MDT
FOR SOUTHEASTERN BACA COUNTY...

At 903 PM MDT, a severe thunderstorm was located 12 miles southwest
of Richfield, moving east at 50 mph.

HAZARD...Two inch hail and 70 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect 
         considerable tree damage. Wind damage is also likely to 
         mobile homes, roofs, and outbuildings.

Locations impacted include...
Stonington.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3712 10235 3739 10224 3733 10204 3702 10204
TIME...MOT...LOC 0303Z 287DEG 42KT 3719 10199 

TORNADO...POSSIBLE
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...2.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH

$$

MG

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 5, 8:07 PM MDT, 22 minutes earlier. Its key messages:

  • Strong to severe storm risk continues across the plains through the evening.
  • Scattered showers and storms again on Friday, with some strong to severe storms possible.
  • Daily afternoon showers and thunderstorms return to southern Colorado late this weekend through the end of the period.
Area forecast discussion, Jun 5, 8:07 PM MDT, 22 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
807 PM MDT Thu Jun 5 2025

.KEY MESSAGES...

- Strong to severe storm risk continues across the plains
  through the evening.

- Scattered showers and storms again on Friday, with some
  strong to severe storms possible.

- Daily afternoon showers and thunderstorms return to southern
  Colorado late this weekend through the end of the period.

&&

.UPDATE...
Issued at 804 PM MDT Thu Jun 5 2025

Quick update to grids to allow the severe thunderstorm watch for
the I-25 corridor and adjacent plains expire and replace the
tornado watch with a new severe thunderstorm watch until 1 AM
for the far eastern counties. Activity is expected to congeal
into one or more clusters as it moves into KS and OK with
damaging winds and hail the primary threat. Activity should
clear the eastern border by 10 or 11 PM which may allow for an
earlier cancellation. -KT

&&

.SHORT TERM /THROUGH FRIDAY NIGHT/...
Issued at 316 PM MDT Thu Jun 5 2025

Severe risk continues this afternoon into the evening, with the
current Severe Thunderstorm and Tornado Watches still very much
valid at this time. Intensity of thunderstorm has currently
come down, though coverage of these storms continues to increase
especially across the Pikes Peak region. This area along with
areas across the far southeast plains will likely continue to
note additional development through the afternoon and early
evening hours. Strong focus via surface trough/boundaries and
aided in this development today and will continue to do so,
especially as well defined short wave energy pushes overhead.

For the Pikes Peak region, the I-52 corridor, and areas just to
the east of the I-25 corridor, the risk of severe storms
remains as steep lapse rates, CAPE up to 1000-1500 j/kg and bulk
shear of 30- 35kt are still in place. However, latest RAP
analysis is showing stability increasing in this area, which
makes sense given the persistent precip development so far
today. If this continues, could see the coverage of any stronger
storm development stay low. For the southeast plains, the
strongest development has shifted more into KS though there
still are some cells developing along that boundary. While the
risk of additional severe storms may be more isolated in these
areas this afternoon, think the risk of storms capable of
producing large hail, damaging winds, and even a tornado or two
remain possible. As the wave pushes overhead, should see 700mb
flow increase along with the current ongoing WAA. As this
occurs, should see additional development on this boundary and
even further to the south along an additional trough axis near
the CO/KS border. Highest values of instability and shear remain
in this area, which will again support all hazards. Latest RAP
analysis shows highest sig tor and sig hail values in this
location, which short term guidance shows increasing through the
remaining afternoon/evening. Again, given these trends, will
continue to message the continued risk of severe storms.

Coverage and intensity of storms will wane into the evening
hours, but do think at least an isolated severe storm will
remain possible over the southeast plains. Expect a similar
pattern along with similar strong to severe storm risks,
especially as moisture rich air remains situated across southern
Colorado. This will help keep the instability axis in place and
if not even further to the west into the I-25 corridor. This
would bring the risk of strong to severe storms back to most of
south central and southeast Colorado Friday afternoon into the
evening hours.

&&

.LONG TERM /SATURDAY THROUGH THURSDAY/...
Issued at 316 PM MDT Thu Jun 5 2025

Over the weekend, deep upper low develops over the upper
Midwest, while upper level ridge builds over the wrn U.S. With
slow build in mid level heights and subsidence behind departing
upper trough, Saturday still looks like a down day for
convection, as both wind shear and deep instability will be
lacking, and many models/ensembles show only isolated tsra
coverage Sat afternoon/evening. On Sun, return of southeast
upslope flow behind a cold front suggests increasing
shower/thunderstorm chances, especially southeast mountains and
plains. For Mon/Tue/Wed, northwest flow aloft gradually
transitions back to wly as upper level ridge migrates through
the Rockies. Pattern would suggest a continuation of
afternoon/evening thunderstorms through the period, with
mountain convection during the day, moving e-se across the
plains each evening. Building heights/temps under the ridge
should boost temperatures back to near seasonal averages, with a
few spots on the plains around 90f by midweek.

&&

.AVIATION /00Z TAFS THROUGH 00Z SATURDAY/...
Issued at 534 PM MDT Thu Jun 5 2025

TSRA should clear to the east of the TAF sites by 01Z with a couple hours of gusty
northerly winds at KCOS and KPUB through 02-03z.  KALS more likely to see gusty
winds near high based showers through 01z before winds become light and variable
overnight.  There is the potential for MVFR to IFR stratus and fog at KCOS and KPUB
after 10-11z for both terminals, with lowest cigs and vis at KCOS.  Cigs should lift
and break around 16z with a return to VFR conditions by 18z.  There will be a better
chance for TSRA at KCOS and KPUB Friday afternoon with the potential for large hail
and damaging winds if storms make a direct hit.  Will include a Prob30 for both terminals
after 21z.  Lower storm chances at KALS leads to more uncertainty and will leave -TSRA
out of the TAF for now and let later shifts re-assess.  Gusty winds would be the primary
concern for KALS with any storms in the vicinity. -KT

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
None.

&&

UPDATE...KT
SHORT TERM...
LONG TERM...
AVIATION...
Hazardous weather outlook, Jun 5, 12:06 PM MDT, 8 hours 23 minutes before
Hazardous Weather Outlook
National Weather Service Pueblo CO
Issued by National Weather Service Denver CO
1206 PM MDT Thu Jun 5 2025

COZ058>089-093>099-061815-
Western Mosquito Range/East Lake County Above 11000 Feet-
Leadville Vicinity/Lake County Below 11000 Feet-
Eastern Sawatch Mountains Above 11000 Feet-
Western Chaffee County Between 9000 and 11000 Feet-
Central Chaffee County Below 9000 Feet-
Western Mosquito Range/East Chaffee County Above 9000 Feet-
Saguache County West of Continental Divide Below 10000 Feet-
Saguache County East of Continental Divide Below 10000 Feet-
La Garita Mountains Above 10000 Feet-
Upper Rio Grande Valley/Eastern San Juan Mountains Below
10000 Feet-Eastern San Juan Mountains Above 10000 Feet-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Feet-
Southern San Luis Valley-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet-
Northern Sangre de Cristo Mountains Above 11000 Feet-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet-
Southern Sangre de Cristo Mountains Above 11000 Feet-
Northwestern Fremont County Above 8500 Feet-
Western/Central Fremont County Below 8500 Feet-
Wet Mountain Valley Below 8500 Feet-
Wet Mountains between 6300 and 10000 Feet-
Wet Mountains Above 10000 Feet-
Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between
7500 And 11000 Feet-Pikes Peak Above 11000 Feet-
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
1206 PM MDT Thu Jun 5 2025

This hazardous weather outlook is for portions of central...east
central...south central and southeast Colorado.

.DAY ONE...This Afternoon and Tonight

Scattered to numerous thunderstorms are expected to develop this
afternoon over and near the higher terrain, with storms spreading
east over the southeast plains through the afternoon and evening.
While severe storms are likely during this time frame anywhere
along and east of the I-25 corridor, the highest risk for more
widespread severe storms will be across the far southeast plains
near the Colorado and Kansas border. All hazards are appearing
likely today. The strongest storms will be capable of producing
large hail of 1 to 2 inches in diameter, damaging wind gusts of 60
to 70 mph, and tornadoes. Additionally, there is a risk for heavy
rainfall and localized flash flooding

Please stay weather aware across southeast Colorado today.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

Severe thunderstorms are possible again Friday afternoon and
evening, mainly from the I-25 corridor eastward across the
southeast plains. Large hail of up to 2 inches in diameter and
wind gusts of 60 to 80 mph are possible, and a tornado can not be
ruled out as well, especially over the southeast plains south of
Highway 50.

Thunderstorms will become weaker and more isolated in coverage on
Saturday, then a better chance for storms develops for Sunday
into the middle of next week. The greatest hazards from any
thunderstorms in this period are expected to be small hail, gusty
outflow winds, heavy rainfall and lightning.

.SPOTTER INFORMATION STATEMENT...

Weather conditions that meet reporting criteria for spotters will
be likely over portions of the region.

RODRIGUEZ

In the hours before

Special weather statement, Jun 5, 5:50 PM MDT, 2 hours 39 minutes before
Special Weather Statement
National Weather Service Pueblo CO
Issued by National Weather Service Denver CO
550 PM MDT Thu Jun 5 2025

COZ093-060015-
La Junta Vicinity/Otero County CO-
550 PM MDT Thu Jun 5 2025

...A STRONG THUNDERSTORM WILL IMPACT CENTRAL OTERO COUNTY UNTIL 615
PM MDT...

At 550 PM MDT, Doppler radar was tracking a strong thunderstorm 13
miles south of Fowler, or 23 miles west of La Junta, moving east at
20 mph.

HAZARD...Wind gusts of 50 to 55 mph and half inch size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Hail could accumulate on roadways making travel
hazardous.

Locations impacted include...
  Rocky Ford and Swink.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 3784 10390 3806 10393 3811 10368 3811 10365
      3785 10359
TIME...MOT...LOC 2349Z 256DEG 18KT 3795 10397

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 TO 55 MPH

Schlatter
Special weather statement, Jun 5, 6:11 PM MDT, 2 hours 18 minutes before
Special Weather Statement
National Weather Service Pueblo CO
611 PM MDT Thu Jun 5 2025

COZ099-060045-
Springfield Vicinity/Baca County CO-
611 PM MDT Thu Jun 5 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN BACA COUNTY THROUGH
645 PM MDT...

At 611 PM MDT, Doppler radar was tracking a strong thunderstorm 9
miles east of Two Buttes, or 10 miles west of The Saunders Elevator,
moving east at 40 mph.

HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

This storm will remain over mainly rural areas of northeastern Baca
County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3746 10246 3763 10231 3763 10204 3736 10204
TIME...MOT...LOC 0011Z 283DEG 34KT 3753 10222

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH

kam
Special weather statement, Jun 5, 6:15 PM MDT, 2 hours 14 minutes before
Special Weather Statement
National Weather Service Pueblo CO
615 PM MDT Thu Jun 5 2025

COZ093-097-060100-
Las Animas Vicinity/Bent County CO-La Junta Vicinity/Otero County CO-
615 PM MDT Thu Jun 5 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN OTERO AND
SOUTHWESTERN BENT COUNTIES THROUGH 700 PM MDT...

At 615 PM MDT, Doppler radar was tracking a strong thunderstorm 7
miles northeast of Timpas, or 9 miles southwest of La Junta, moving
east at 40 mph.

HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
La Junta, North La Junta, Rocky Ford, Swink, Higbee, and Timpas.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3781 10388 3810 10380 3797 10316 3765 10326
TIME...MOT...LOC 0015Z 283DEG 33KT 3792 10370

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH

kam
Special weather statement, Jun 5, 6:54 PM MDT, 1 hour 35 minutes before
Special Weather Statement
National Weather Service Pueblo CO
654 PM MDT Thu Jun 5 2025

COZ093-094-097-099-060145-
Springfield Vicinity/Baca County CO-
Las Animas Vicinity/Bent County CO-Eastern Las Animas County CO-
La Junta Vicinity/Otero County CO-
654 PM MDT Thu Jun 5 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN OTERO...
NORTHWESTERN BACA...EAST CENTRAL LAS ANIMAS AND SOUTHERN BENT
COUNTIES THROUGH 745 PM MDT...

At 654 PM MDT, Doppler radar was tracking a strong thunderstorm 12
miles south of Higbee, or 27 miles south of North La Junta, moving
east at 50 mph.

HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Pritchett.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3745 10369 3774 10340 3769 10277 3751 10274
      3729 10282
TIME...MOT...LOC 0054Z 272DEG 44KT 3760 10336

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH

kam
Special weather statement, Jun 5, 7:13 PM MDT, 1 hour 16 minutes before
Special Weather Statement
National Weather Service Pueblo CO
713 PM MDT Thu Jun 5 2025

COZ093-095>098-060200-
Lamar Vicinity/Prowers County CO-Las Animas Vicinity/Bent County CO-
Western Kiowa County CO-La Junta Vicinity/Otero County CO-
Eastern Kiowa County CO-
713 PM MDT Thu Jun 5 2025

...STRONG THUNDERSTORMS WILL IMPACT NORTHEASTERN OTERO...NORTHWESTERN
PROWERS...SOUTHWESTERN KIOWA AND NORTHERN BENT COUNTIES THROUGH 800
PM MDT...

At 713 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Haswell to 8 miles east of North La Junta.
Movement was east at 25 mph.

HAZARD...Wind gusts of 50 to 55 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Las Animas, Haswell, McClave, Blue Lake, Hasty, Neegronda Reservoir,
John Martin Reservoir, Fort Lyon, and Caddoa.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 800 PM MDT for southeastern
Colorado.

A Severe Thunderstorm Watch remains in effect until 800 PM MDT for
southeastern Colorado.

&&

LAT...LON 3826 10267 3791 10308 3798 10350 3853 10312
TIME...MOT...LOC 0113Z 263DEG 20KT 3848 10309 3802 10338

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...55 MPH

kam
Special weather statement, Jun 5, 7:58 PM MDT, 31 minutes before
Special Weather Statement
National Weather Service Pueblo CO
758 PM MDT Thu Jun 5 2025

COZ095>098-060245-
Lamar Vicinity/Prowers County CO-Las Animas Vicinity/Bent County CO-
Western Kiowa County CO-Eastern Kiowa County CO-
758 PM MDT Thu Jun 5 2025

...STRONG THUNDERSTORMS WILL IMPACT NORTHWESTERN PROWERS...EASTERN
KIOWA AND NORTHEASTERN BENT COUNTIES THROUGH 845 PM MDT...

At 758 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Cheyenne Wells to John Martin Reservoir.
Movement was east at 30 mph.

HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Lamar, Eads, Wiley, Sheridan Lake, Neeoshe Reservoir, McClave,
Chivington, Brandon, Sweetwater Reservoir, Hasty, Neegronda
Reservoir, John Martin Reservoir, Queens Reservoir, and Caddoa.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 800 PM MDT for southeastern
Colorado.

&&

LAT...LON 3827 10226 3796 10276 3797 10316 3837 10300
      3862 10271 3861 10205 3853 10204
TIME...MOT...LOC 0158Z 272DEG 25KT 3874 10236 3809 10307

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH

kam

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 5, 6:11 PM MDTSpecial Weather StatementPUBBaca34 min
Jun 5, 6:15 PM MDTSpecial Weather StatementPUBOtero45 min
Jun 5, 6:54 PM MDTSpecial Weather StatementPUBBent51 min
Jun 5, 7:08 PM MDTSevere Thunderstorm WarningPUBKiowa52 min
Jun 5, 7:13 PM MDTSpecial Weather StatementPUBBent47 min
Jun 5, 7:42 PM MDTSevere Thunderstorm WarningPUBBaca, Las Animas48 min
Jun 5, 7:58 PM MDTSpecial Weather StatementPUBKiowa47 min
Jun 5, 8:03 PM MDTSevere Thunderstorm WarningPUBKiowa27 min
Jun 5, 8:39 PM MDTTornado WarningPUBBaca36 min
Jun 5, 8:43 PM MDTSpecial Weather StatementPUBBaca32 min
Jun 5, 8:55 PM MDTSevere Thunderstorm WarningPUBBaca35 min
Jun 5, 9:14 PM MDTSevere Thunderstorm Warning Considerable damage threatPUBBaca16 min
Jun 5, 9:29 PM MDTSevere Thunderstorm WarningPUBBaca16 min
Jun 6, 12:28 PM MDTSpecial Weather StatementPUBGunnison17 min
Jun 6, 12:54 PM MDTSpecial Weather StatementPUBSaguache51 min
Jun 6, 12:58 PM MDTSpecial Weather StatementPUBTeller32 min
Jun 6, 1:33 PM MDTSpecial Weather StatementPUBEl Paso27 min
Jun 6, 1:45 PM MDTSevere Thunderstorm WarningPUBEl Paso30 min
Jun 6, 1:58 PM MDTSpecial Weather StatementPUB32 min
Jun 6, 2:00 PM MDTSpecial Weather StatementPUBFremont45 min
Jun 6, 2:14 PM MDTSpecial Weather StatementPUB31 min
Jun 6, 2:15 PM MDTSevere Thunderstorm WarningPUBEl Paso45 min
Jun 6, 2:30 PM MDTSpecial Weather StatementPUB30 min
Jun 6, 2:40 PM MDTSevere Thunderstorm WarningPUBLas Animas35 min
Jun 6, 2:43 PM MDTSevere Thunderstorm WarningPUBBaca, Las Animas32 min
Jun 6, 2:44 PM MDTSpecial Weather StatementPUBEl Paso31 min
Jun 6, 2:52 PM MDTSevere Thunderstorm WarningPUBEl Paso21 min
Jun 6, 2:55 PM MDTSpecial Weather StatementPUBCuster35 min
Jun 6, 3:05 PM MDTSevere Thunderstorm Warning Destructive damage threatPUBLas Animas40 min
Jun 6, 3:16 PM MDTSpecial Weather StatementPUBPueblo29 min
Jun 6, 3:26 PM MDTSevere Thunderstorm Warning Considerable damage threatPUBBaca, Las Animas34 min
Jun 6, 3:28 PM MDTSevere Thunderstorm WarningPUBEl Paso47 min
Jun 6, 3:38 PM MDTTornado WarningPUBEl Paso17 min
Jun 6, 3:46 PM MDTSpecial Weather StatementPUBPueblo29 min
Jun 6, 3:52 PM MDTTornado WarningPUBBaca, Las Animas23 min
Jun 6, 3:54 PM MDTSevere Thunderstorm Warning Considerable damage threatPUBEl Paso36 min
Jun 6, 4:09 PM MDTSevere Thunderstorm WarningPUBFremont, Pueblo51 min
Jun 6, 4:14 PM MDTSevere Thunderstorm Warning Considerable damage threatPUBBaca31 min
Jun 6, 4:21 PM MDTSevere Thunderstorm Warning Destructive damage threatPUBPueblo39 min
Jun 6, 4:29 PM MDTSevere Thunderstorm WarningPUBBaca, Las Animas31 min
Jun 6, 4:35 PM MDTSpecial Weather StatementPUBLas Animas25 min
Jun 6, 4:43 PM MDTSevere Thunderstorm Warning Considerable damage threatPUBHuerfano, Las Animas, Pueblo47 min
Jun 6, 4:44 PM MDTSevere Thunderstorm Warning Considerable damage threatPUBBaca31 min
Jun 6, 4:45 PM MDTSevere Thunderstorm WarningPUBLas Animas30 min
Jun 6, 4:56 PM MDTSpecial Weather StatementPUBBaca34 min
Jun 6, 5:10 PM MDTSpecial Weather StatementPUBCrowley35 min
Jun 6, 5:21 PM MDTSpecial Weather StatementPUBEl Paso24 min
Jun 6, 5:26 PM MDTSevere Thunderstorm Warning Considerable damage threatPUBLas Animas, Otero, Pueblo34 min
Jun 6, 5:36 PM MDTTornado WarningPUBLas Animas, Otero, Pueblo24 min
Jun 6, 5:44 PM MDTSpecial Weather StatementPUBEl Paso31 min
Jun 6, 5:54 PM MDTSpecial Weather StatementPUBKiowa36 min
Jun 6, 5:57 PM MDTTornado WarningPUBLas Animas, Otero48 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2025Every severe thunderstorm warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.